If you need an accessible version of this item please contact JSTOR User Support

Table of the Ratio: Area to Bounding Ordinate, for Any Portion of Normal Curve

John P. Mills
Biometrika
Vol. 18, No. 3/4 (Nov., 1926), pp. 395-400
Published by: Oxford University Press on behalf of Biometrika Trust
DOI: 10.2307/2331957
Stable URL: http://www.jstor.org/stable/2331957
Page Count: 6
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Table of the Ratio: Area to Bounding Ordinate, for Any Portion of Normal Curve
Preview not available

Page Thumbnails

  • Thumbnail: Page 
395
    395
  • Thumbnail: Page 
396
    396
  • Thumbnail: Page 
397
    397
  • Thumbnail: Page 
398
    398
  • Thumbnail: Page 
399
    399
  • Thumbnail: Page 
400
    400